MAUDE Adverse Event Report: Medline Industries, LP NAMIC; MTS,CLOSED,SYSTEM-PARKVIEW HOSPITAL

Medline Industries, LP NAMIC; MTS,CLOSED,SYSTEM-PARKVIEW HOSPITAL
Catalog Number 60160372
Medical Device Problem Codes Loss of or Failure to Bond (1068); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "it is the 3 way stopcock from the saline to the waste bag.Ll does not tighten and is leaking.".
 
Additional Manufacturer Narrative
The customer reported the 3 w stopcock from the saline to the waste bag; the luer lock does not tighten and is leaking.No stock check was able to be performed as there was no remaining inventory, and a used sample was returned for evaluation; visual evaluation revealed the stopcock to not be seated properly at the bond site, while review of the finished good bill of materials/pack build, manufacturing instructions, drawing, and device history records did not reveal nonconformances related to the reported defect.Based on the investigation results, the reported event was confirmed as the stopcock was not bonded onto the assembly straight and secure.Root cause can be attributed to human error, and medline will continue to monitor for additional occurrences and adverse trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
NAMIC
Common Device Name
MTS,CLOSED,SYSTEM-PARKVIEW HOSPITAL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
aaron ginsburg
three lakes drive
northfield, IL 60093--275
MDR Report Key50945920
Report Number1417592-2026-54157
Device Sequence Number15827392
Product Code OEZ
UDI-Device Identifier20193489048725
UDI-Public20193489048725
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number60160372
Device Lot Number0000117599
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/06/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown